MathSciNet Relay Station
MathSciNet bibliographic data
MR1889994 (2003e:82040) 82C05 (60K35 82C20 82C22)
van Enter, A. C. D.; Fernández, R.; den Hollander, F.; Redig, F. Possible loss and recovery of Gibbsianness during the stochastic evolution of Gibbs measures. Comm. Math. Phys. 226 (2002), no. 1, 101–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement